# SDR AALA202507078655

- Difficulty date: April 16, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING ON WINDSHIELD AREA LOWER ATTACHMENT AREA INTERNAL SIDE RH L= 0.200 IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR, REPLACED CONTINUITY FITTING IN WINDSHIELD RH SIDE IAW EA 363987.
